# SDR AALA971851

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PASSENGER SEAT 25H FOUND INOPERATIVE.  REPAIRED WIRE FOUND PULLED OUT OF CONNECTOR FOR EMERGENCY EXIT LIGHT AT PASSENGER SEAT 25H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
